← Return to AREDS 2 and side effects

Discussion
sally1b2b (@sally1b2b)

AREDS 2 and side effects

Eye Conditions | Last Active: Sep 21 8:05pm | Replies (54)

Comment receiving replies
@ohiofarmgirl

After two days on AREDS vitamin both eyes are swollen and bloodshot. Is this a common side effect?

Jump to this post


Replies to "After two days on AREDS vitamin both eyes are swollen and bloodshot. Is this a common..."

Hello @ohiofarmgirl and welcome to Mayo Connect. We do have members on Connect who have discussed various side effects of using AREDS. Here is a link to that discussion, https://connect.mayoclinic.org/discussion/areds/.

Members like @johnbishop @gagirl2019 @bonitav @georgiegirl88 @imallears @pacer3702 @lioness @firespooks and others have been talking about side effects of AREDS as well.

If you could share a bit more, what type of eye problem do you have that made you start taking AREDS?

  Request Appointment